DOI 10.1016/s0002-9394(00)00495-5
Reversible bull's-eye maculopathy associated with intravitreal fomivirsen therapy for cytomegalovirus retinitis.
Аннотация
PURPOSE: To report two cases in which a bull's eye maculopathy developed after intravitreal injection of fomivirsen.
METHODS
Case reports.
RESULTS
A 50-year-old man with acquired immunodeficiency syndrome (AIDS) and refractory cytomegalovirus retinitis developed bull's-eye pigmentary changes in the macula of the right eye after initiating therapy with fomivirsen (Vitravene; CIBA Vision, Atlanta, Georgia) intravitreal injections. These pigmentary changes resolved upon cessation of treatment. A 36-year-old man with AIDS and refractory bilateral cytomegalovirus retinitis developed bull's-eye pigmentary changes in both eyes during bilateral intravitreal treatment with fomivirsen. Vision was not affected. These changes resolved after treatment with fomivirsen was stopped.
CONCLUSION
Fomivirsen, a new medication for the treatment of refractory cytomegalovirus retinitis, may cause a bull's-eye maculopathy in some patients. The bull's-eye maculopathy is reversible and does not appear to affect vision.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.